# SDR DALA2021072304168

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 91,967 hours, 41,300 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP FLIGHT CREW VERBAL AFT RT DOOR WON'T DISARM. CORRECTIVE ACTION: FOUND FITTING FLOOR FITTING ATTACHMENT STILL ENGAGED. PINNED AFT RH DOOR SLIDE. MANUALLY REMOVED GIRT BAR ATTACHMENT FROM FLOOR ATTACHMENTCLEANED DEBRIS AND LUBED ATTACH FITTINGS. (LP 7786175)
